# SDR YENA2025102801061

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N3232J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55301
- Aircraft time: 2,997 hours, 1,436 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#318, JFK-BOS. "FWD GALLEY HEATER ( GALLEY HEATER (GHTR) FWD GALLEY )FA1 REPORTED STRONG CIGARETTE SMOKE SMELL ON SHORT FINAL NEAR ROW 1 NOT OBSERVED IN FLIGHT DECK" (SUPPLEMENTAL INFORMATION TO FOLLOW)
